Volume 7, Issue 2 (Journal of Control, V.7, N.2 Summer 2013)                   JoC 2013, 7(2): 57-69 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abooee A, Haeri M. Synchronization of Two Lur’e Differential Inclusions with Sector Input Nonlinearity and Unknown Parameters. JoC 2013; 7 (2) :57-69
URL: http://joc.kntu.ac.ir/article-1-113-en.html
Abstract:   (11906 Views)
This paper deals with the synchronization of two Lur’e differential inclusions containing sector nonlinearity. Lyapunov stability theorem is employed to design the control inputs. The controllers are designed considering three important practical features in physical systems. First, differential equation part of the Lur’e differential inclusion is assumed to be convex. Second, it is presumed that parameters of the Lur’e differential inclusion are not completely known. Third, sector nonlinearities are considered on control inputs applied to the Lur’e differential inclusions. To assess performance and effectiveness of the proposed controllers a numerical example and a rotor dynamic system are simulated.
Full-Text [PDF 4423 kb]   (3377 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/06/20 | Accepted: 2014/06/20 | Published: 2014/06/20

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb